Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Why did I get my hCG levels high ?

i am hypothyroisism patient and taking thyroxine n TSH is normal range.last monthi.e in nov i take contraceptive pills---n as soon as i stopped it i got my periods on time i.e at 23rd of nov and ends at 29th---then after a week i got spotting---n in dec till 23rd i didnt get any periods pls some signs of nausea ,constipation---but after four days of my periods i go for beta HCG n its vale was 15.29 n then on 29th i get periods----i want to ask that y this happen?y beta HCG vale gets raised?
Asked On : Wed, 29 Dec 2010
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Thanks for query,
You might have pcod.
Consult your gynaec and go for ultra sound,blood hormonal tests.
After all reports she will go for treatment accordingly.
Ok and bye.
Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor